×

Regarding new traveling wave solutions for the mathematical model arising in telecommunications. (English) Zbl 1478.78055

Summary: This research paper focuses on the application of the tanh function method to find the soliton solutions of the (2+1)-dimensional nonlinear electrical transmission line model. Materials used to form a transmitting line are very important to transmit electric charge. In this sense, we find some new voltage behaviors such as dark, trigonometric, and complex function solutions. Choosing some suitable values of parameters, we present some various surfaces of results obtained in this paper. These results play an important role in telecommunications lines used to stand for wave propagations.

MSC:

78A60 Lasers, masers, optical bistability, nonlinear optics
78A40 Waves and radiation in optics and electromagnetic theory
35C08 Soliton solutions
35C07 Traveling wave solutions
35C09 Trigonometric solutions to PDEs
35Q60 PDEs in connection with optics and electromagnetic theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Adem, A. R., Symbolic computation on exact solutions of a coupled Kadomtsev-Petviashvili equation: lie symmetry analysis and extended tanh method, Computers and Mathematics with Applications, 74, 8, 1897-1902 (2017) · Zbl 1394.35070
[2] Wazwaz, A. M., New travelling wave solutions to the Boussinesq and the Klein Gordon equations, Communications in Nonlinear Science and Numerical Simulation, 13, 5, 889-901 (2008) · Zbl 1221.35372
[3] Wazwaz, A. M., The tanh method and the sine cosine method for solving the KP-MEW equation, International Journal of Computer Mathematics, 82, 2, 235-246 (2007) · Zbl 1064.65119
[4] Morrison, A. J.; Parkes, E. J.; Vakhnenko, V. O., A Bäacklund transformation and the inverse scattering transform method for the generalised Vakhnenko equation, Chaos, Solitons and Fractals, 17, 683-692 (2003) · Zbl 1030.37047
[5] Yokus, A.; Gulbahar, S., Numerical solutions with linearization techniques of the fractional Harry Dym equation, Applied Mathematics and Nonlinear Sciences, 4, 1, 35-42 (2019)
[6] Syed, D. M. T.; Sadaf, B., New traveling wave solutions of Drinefeld Sokolov Wilson Equation using Tanh and Extended Tanh methods, Journal of the Egyptian Mathematical Society, 22, 3, 517-523 (2014) · Zbl 1304.35185
[7] Fan, E., Extended tanh-function method and its applications to nonlinear equations, Physics Letters A, 277, 4-5, 212-218 (2000) · Zbl 1167.35331
[8] Parkes, E. J.; Duffy, B. R., An automated tanh-function method for finding solitary wave solutions to nonlinear evolution equations, Computer Physics Communications, 98, 3, 288-300 (1998) · Zbl 0948.76595
[9] Zayed, E. M. E.; Tala-Tebue, E., New Jacobi elliptic function solutions, solitons and other solutions for the (2+1)-dimensional nonlinear electrical transmission line equation, European Physical Journal Plus, 314, 133 (2018)
[10] Baskonus, H. M.; Cattani, C.; Ciancio, A., Periodic, complex and kink-type solitons for the nonlinear model in microtubules, Journal Applied Sciences, 21, 34-45 (2019) · Zbl 1423.35057
[11] Qingling, G., A generalized tanh method and its application, Applied Mathematical Sciences, 5, 76, 3789-3800 (2011) · Zbl 1242.65153
[12] Willy, H.; Malfliet, W., The tanh method: II. Perturbation technique for conservative systems, Physica Scripta, 54, 6, 569-575 (1996) · Zbl 0942.35035
[13] Baskonus, H. M., New acoustic wave behaviors to the Davey-Stewartson equation with power-law nonlinearity arising in fluid dynamics, Nonlinear Dynamics, 86, 1, 177-183 (2016)
[14] Ilhan, E.; Kiymaz, I. O., A generalization of truncated M-fractional derivative and applications to fractional differential equations, Applied Mathematics and Nonlinear Sciences, 5, 1, 171-188 (2020)
[15] Lanbaran, N. M.; Celik, E.; Yigider, M., Evaluation of investment opportunities with interval-valued fuzzy Topsis method, Applied Mathematics and Nonlinear Sciences, 5, 1, 461-474 (2020)
[16] Cordero, A.; Jaiswal, J. P.; Torregrosa, J. R., Stability analysis of fourth-order iterative method for finding multiple roots of non-linear equations, Applied Mathematics and Nonlinear Sciences, 4, 1, 43-56 (2019)
[17] Yel, G.; Akturk, T., A new approach to (3+1) dimensional Boiti-Leon-Manna-Pempinelli equation, Applied Mathematics and Nonlinear Sciences, 5, 1, 309-316 (2020)
[18] Akganduller, O.; Atmaca, S. P., Discrete normal vector field approximation via time scale calculus, Applied Mathematics and Nonlinear Sciences, 5, 1, 349-360 (2020)
[19] Ozer, O., A handy technique for fundamental unit in specific type of real quadratic fields, Applied Mathematics and Nonlinear Sciences, 5, 1, 495-498 (2020)
[20] Roshid, H.; Rahman, M. A., The \(\exp\left( \Phi \left( \eta\right)\right)\)-expansion method with application in the (1+1)-dimensional classical Boussinesq equations, Results in Physics, 4, 150-155 (2014)
[21] Roshid, H.; Rahman, N.; Ali Akbar, M., Traveling waves solutions of nonlinear Klein Gordon equation by extended (G’/G)-expansion method, Annals of Pure and Applied Mathematics, 3, 1, 10-16 (2013)
[22] Eskitascioglu, E. I.; Aktas, M. B.; Baskonus, H. M., New complex and hyperbolic forms for Ablowitz-Kaup-Newell-Segur wave equation with fourth order, Applied Mathematics and Nonlinear Sciences, 4, 1, 105-112 (2019)
[23] Ullah, M. S.; Roshid, H.; Ali, M. Z.; Biswas, A.; Ekici, M.; Khan, S.; Morarui, L.; Alzahrani, A. K.; Belic, M. R., Optical soliton polarization with Lakshmanan-Porsezian-Daniel model by unified approach, Results in Physics, 22, 103958 (2021)
[24] Durur, H.; Tasbozan, O.; de Griñó, A. K., New analytical solutions of conformable time fractional bad and good modified Boussinesq equations, Applied Mathematics and Nonlinear Sciences, 5, 1, 447-454 (2020)
[25] Ullah, M. S.; Ali, M. Z.; Roshid, H.; Seadawy, A. R.; Baleanu, D., Collision phenomena among lump, periodic and soliton solutions to a (2+1)-dimensional Bogoyavlenskii’s breaking soliton model, Physics Letters A, 397, 127263 (2021)
[26] Aksoy, N. Y., The solvability of first type boundary value problem for a Schrödinger equation, Applied Mathematics and Nonlinear Sciences, 5, 1, 211-220 (2020)
[27] Gao, W.; Yel, G.; Baskonus, H. M.; Cattani, C., Complex solitons in the conformable (2+1)-dimensional Ablowitz-Kaup-Newell-Segur equation, AIMS Mathematics, 5, 1, 507-521 (2020)
[28] Arslan, D., The comparison study of hybrid method with RDTM for solving Rosenau-Hyman equation, Applied Mathematics and Nonlinear Sciences, 5, 1, 267-274 (2020)
[29] Roshid, H.; Ma, W. X., Dynamics of mixed lump-solitary waves of an extended (2+1)-dimensional shallow water wave model, Physics Letters A, 382, 45, 3262-3268 (2018)
[30] Ismael, H.; Bulut, H.; Baskonus, H. M., Optical soliton solutions to the Fokas-Lenells equation via sine-Gordon expansion method and (m+G’/G)-expansion method, Pramana-Journal of Physics, 94, 35, 1-9 (2020)
[31] Arslan, D., The numerical study of a hybrid method for solving telegraph equation, Applied Mathematics and Nonlinear Sciences, 5, 1, 293-302 (2020)
[32] Gao, W.; Ismael, H. F.; Husien, A. M.; Bulut, H.; Baskonus, H. M., Optical soliton solutions of the nonlinear Schrödinger and resonant nonlinear Schrödinger equation with parabolic law, Applied Science, 10, 1, 1-20 (2020)
[33] Ali, K. K.; Yilmazer, R.; Baskonus, H. M.; Bulut, H., Modulation instability analysis and analytical solutions to the system of equations for the ion sound and Langmuir waves, Physica Scripta, 95, 65602, 1-10 (2020)
[34] Dusunceli, F., New exact solutions for generalized (3+1) shallow water-like (SWL) equation, Applied Mathematics and Nonlinear Sciences, 4, 2, 365-370 (2019)
[35] Yel, G.; Cattani, C.; Baskonus, H. M.; Gao, W., On the complex simulations with dark-bright to the Hirota-Maccari system, Journal of Computational and Nonlinear Dynamics, 16, 6 (2021)
[36] Ziane, D.; Cherif, M. H.; Cattani, C.; Belghaba, K., Yang-laplace decomposition method for nonlinear system of local fractional partial differential equations, Applied Mathematics and Nonlinear Sciences, 4, 2, 489-502 (2019)
[37] Zamir, M.; Nadeem, F.; Abdeljawad, T.; Hammouch, Z., Threshold condition and non pharmaceuticalinterventions’s control strategies for elimination of COVID-19, Results in Physics, 20, 103698 (2021)
[38] Ullah, A.; Ullah, Z.; Abdeljawad, T.; Hammouch, Z.; Shah, K., A hybrid method for solving fuzzy Volterra integral equations of separable type kernels, Journal of King SaudUniversity-Science, 33, 1, 101246 (2021)
[39] Li, Y. M.; Rashid, S.; Hammouch, Z.; Baleanu, D.; Chu, Y. M., New Newton’s type estimates pertaining to local fractional integral via generalized p-convexity with applications, Fractals (2021)
[40] Bigot, P.; de Souza, L. C. G., Design of non-linear controller for a flexiblerotatory beam using state-dependent Riccati equation (SDRE) control, International Journal of Electrical Engineering and Computer Science (EEACS), 1, 56-63 (2019)
[41] Errachdi, A.; Benrejeb, M., Adaptive internal model neural networks control for nonlinear system, International Journal of Electrical Engineering and Computer Science (EEACS), 2, 1-14 (2020)
[42] Chang, W.-J.; Che-Lun, S.; Cheung-Chieh, K., Robust fuzzy controller design with decay rate for nonlinear perturbed singular systems, Engineering World, 1, 4-8 (2019)
[43] Errachdi, A.; Benrejeb, M., Model reference adaptive control based-on neural networks for nonlinear time-varying system, International Journal of Applied Mathematics, Computational Science and Systems Engineering, 1, 6-10 (2019)
[44] Evans, J. D.; Raslan, R. K., The tanh function method for solving some important non-linear partial differential equations, International Journal of Computer Mathematics, 82, 7, 897-905 (2005) · Zbl 1075.65125
[45] Muhannad, S. A.; Khalid, A. K.; Raslana, K. R., The modified extended tanh method with the Riccati equation for solving the space-time fractional EW and MEW equations, Chaos, Solitons and Fractals, 103, 404-409 (2017) · Zbl 1375.35608
[46] Wazwaz, A. M., The tanh function method for solving some important non-linear partial differential equations, International Journal of Computer Mathematics, 82, 7, 897-905 (2007)
[47] Wazwaz, A. M., The extended tanh method for new solitons solutions for many forms of the fifth-order KdV equations, Applied Mathematics and Computation, 184, 2, 1002-1014 (2007) · Zbl 1115.65106
[48] Malfliet, W., The tanh method a tool for solving certain classes of nonlinear evolution and wave equations, Journal of Computational and Applied Mathematics, 164, 165, 529-541 (2004) · Zbl 1038.65102
[49] Weisstein, E. W., Concise Encyclopedia of Mathematics (2002), New York: CRC Press, New York · Zbl 1006.00006
[50] Kumar, A.; Ilhan, E.; Ciancio, A.; Yel, G.; Baskonus, H. M., Extractions of some new travelling wave solutions to the conformable Date-JimboKashiwara-Miwa equation, Aims Mathematics, 6, 5, 4238-4264 (2021)
[51] Yokus, A.; Bulut, H., Numerical simulation of KdV equation by finite difference method, Indian Journal of Physics, 92, 12, 1571-1575 (2018)
[52] Ismael, H. F.; Bulut, H.; Baskonus, H. M., W-shaped surfaces to the nematic liquid crystals with three nonlinearity laws, Soft Computing, 25, 6, 4513-4524 (2021)
[53] Yel, G., New wave patterns to the doubly dispersive equation in nonlinear dynamic elasticity, Pramana, 94, 1, 79 (2020)
[54] Yavuz, M., Dynamical behaviors of separated homotopy method defined by conformable operator, Konuralp Journal of Mathematics, 7, 1, 1-6 (2019) · Zbl 1438.26017
[55] Gurbuz, B.; Sezer, M., Modified operational matrix method for second-order nonlinear ordinary differential equations with quadratic and cubic terms, An International Journal of Optimization and Control: Theories and Applications, 10, 2, 218-225 (2020)
[56] Pinar, Z., Analytical studies on waves in nonlinear transmission line media, An International Journal of Optimization and Control: Theories and Applications, 9, 2, 100-104 (2019)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.